It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Phyllis on September 08, 2000 at 20:09:03:

In Reply to: Effects of long term use of Dilantin posted by F.G. on July 18, 2000 at 16:55:28:


I came across your email and wanted to give you info. I was on dilatin from age 4 until age 25, I am 38 now. I was sickly most of my life and when I approached my Doctors they kept telling me it was in my head or blamed it on the meds and I would have to live with it. . well at age 25 I moved and found another Dr who said I didn't need my meds anymore. A year ago I was diagnosed with an auto immune disease which although not life threatening it would cause me to lose my hair, being a female I could not deal with being bald, I chose alternative medicine since the med doctors told me there was no cure. In the tests they did they found all kinds of problems with my metabolism along with other problems. After a year of treatments, I feel great and am finally gaining weight, I have been between 80-90 lbs most of my adult life. This Doctor uses Nutri Spec , you can call the 800 number to find a nutri spec Dr. (most likely it will be a chiropractor/nutritionist) near you. hope this helps good luck
the number is 800-736-4320

Follow Ups

All times are GMT -7. The time now is 06:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!